eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Effient cause Skin rash (Rashes)?

Summary: Skin rash is found among people who take Effient, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Stent.

We study 2,616 people who have side effects while taking Effient from FDA and social media. Among them, 98 have Skin rash. Find out below who they are, when they have Skin rash and more.

You are not alone: join a mobile support group for people who take Effient and have Skin rash >>>

 

 

 

 

Effient

Effient has active ingredients of prasugrel hydrochloride. It is often used in stent. (latest outcomes from 2,709 Effient users)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Skin rash patients)

On Feb, 26, 2015: 2,616 people reported to have side effects when taking Effient. Among them, 98 people (3.75%) have Skin Rash.

Trend of Skin rash in Effient reports

Time on Effient when people have Skin rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin rash55.00%30.00%10.00%5.00%0.00%0.00%0.00%

Gender of people who have Skin rash when taking Effient * :

FemaleMale
Skin rash37.61%62.39%

Age of people who have Skin rash when taking Effient * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%0.00%0.00%0.00%1.27%10.13%41.77%46.84%

Severity of Skin rash when taking Effient ** :

leastmoderateseveremost severe
Skin rash0.00%100.00%0.00%0.00%

How people recovered from Skin rash ** :

while on the drugafter off the drugnot yet
Skin rash0.00%33.33%66.67%

Top conditions involved for these people * :

  1. Stent placement (25 people, 25.51%)
  2. Blood cholesterol increased (11 people, 11.22%)
  3. Hypertension (7 people, 7.14%)
  4. Acute myocardial infarction (6 people, 6.12%)
  5. Multiple sclerosis (4 people, 4.08%)

Top co-used drugs for these people * :

  1. Aspirin (51 people, 52.04%)
  2. Niaspan (25 people, 25.51%)
  3. Metoprolol tartrate (23 people, 23.47%)
  4. Simvastatin (21 people, 21.43%)
  5. Crestor (18 people, 18.37%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Rash while taking Effient?

You are not alone! Join a mobile support group:
- support group for people who take Effient and have Skin Rash
- support group for people who take Effient
- support group for people who have Skin Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What is the mortality rate for septicemia
    A single sleepwalking episode. Recent termination of cigarette use.
  • Does effient cause a cough with mucos or is it dry?
    Since starting these 2 drugs I have developed a productive cough. My mucos is yellow, and I cough often. I also have coughing spells that last for several minutes. Could these 2 drugs be causing this?
  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • Why 10 mg daily after b/f gives nauseating restlessness by afternoon.
    Had Angioplasty consisting of one drug eluting stent of 25 MM in Diagonal and Ballooning of OM nine(9) months ago.
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks

More questions for: Effient, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Effient, Skin rash

Comments from related studies:

  • From this study (11 hours ago):

  • Rash just started about three days ago. Rheumatologist says it isn't psoriasis but told me to stop hydroxychloroquine for a few days and see a dermatologist.

    Reply

  • From this study (4 days ago):

  • Rash develops on the inside of my legs (groin area), and eases with topical ointments. I never had the rash prior to taking Zocor. Rash, becomes inflamed and burns. I also notice on occasion small rash spots under my armpits, but that occurs less frequently. On occasion I get dry skin on the back of my scalp as well. I take 40mg of Zocor daily, I also take one 81mg tablet of aspirin and 60mg of Nipedipine daily that keeps my blood pressure at normal levels.

    Reply

  • From this study (6 days ago):

  • breathlessness severe

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.